Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Omg zoloft advice

Posted by on Jan. 15, 2012 at 2:41 AM
  • 18 Replies
I stopped takin it cold turkey been dizzy for 5 days, eyes shiftin, just not norm
Posted on CafeMom Mobile
by on Jan. 15, 2012 at 2:41 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
ElmosWorld13
by on Jan. 15, 2012 at 2:42 AM
Bump
Posted on CafeMom Mobile
vjnj2007
by on Jan. 15, 2012 at 2:43 AM
Bump
Posted on CafeMom Mobile
Kylie819
by Emerald Member on Jan. 15, 2012 at 2:43 AM
2 moms liked this
Talk to your doctor. You are not supposed to stop it abruptly or without consulting your doctor.
Posted on CafeMom Mobile
ElmosWorld13
by on Jan. 15, 2012 at 2:43 AM
Anyone
Posted on CafeMom Mobile
kayjayjess
by on Jan. 15, 2012 at 2:44 AM

You really shouldn't stop taking them cold turkey. It can be dangerous.

My children are the source of my strength, frustration, happiness, insanity, sanity, irritability.  They are the definition of unconditional love.

Astaroth
by on Jan. 15, 2012 at 2:44 AM
I stopped taking mine cold turkey because it was making it hard to breathe. I had no problems.
Posted on CafeMom Mobile
ElmosWorld13
by on Jan. 15, 2012 at 2:45 AM
Yes your right! But why eactly?8


Quoting Kylie819:

Talk to your doctor. You are not supposed to stop it abruptly or without consulting your doctor.

Posted on CafeMom Mobile
Sassy762
by CAFE SASSY HBIC on Jan. 15, 2012 at 2:51 AM

That isn't very smart..You aren't supposed to stop taking it like that. You should talk to your doctor first

ZOLOFT ORAL WARNINGS

Antidepressant medications are used to treat a variety of conditions, includingdepression and other mental/mood disorders. These medications can help preventsuicidal thoughts/attempts and provide other important benefits. However, a small number of people (especially people younger than 25) who take antidepressants for any condition may experience worsening depression, other mental/mood symptoms, or suicidal thoughts/attempts. Therefore, it is very important to talk with the doctor about the risks and benefits of antidepressant medication (especially for people younger than 25), even if treatment is not for a mental/mood condition.

Tell the doctor immediately if you notice worsening depression/other psychiatric conditions, unusual behavior changes (including possible suicidal thoughts/attempts), or other mental/mood changes (including new/worseninganxietypanic attacks, trouble sleeping, irritability, hostile/angry feelings, impulsive actions, severe restlessness, very rapid speech). Be especially watchful for these symptoms when a new antidepressant is started or when the dose is changed.

http://www.webmd.com/drugs/mono-4095-SERTRALINE+LIQUID+CONCENTRATE+-+ORAL.aspx?drugid=35&drugname=Zoloft+Oral&source=2#precautions

    

amyrw
by on Jan. 15, 2012 at 2:53 AM
You can have worsening depression or anxiety by stopping cold turkey. Also some people may go through withdraw symptoms.
Posted on CafeMom Mobile
his_wifey09
by on Jan. 15, 2012 at 2:55 AM
Call your doctor. I had to stop taking mine due to the violent thoughts it caused me to have.
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)